MAUDE Adverse Event Report: MEDCOMP 6FX60CM DL PROLINE CT; PRO-LINE CT

MEDCOMP 6FX60CM DL PROLINE CT; PRO-LINE CT
Model Number MR28036221
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a final report will be filed.
 
Event or Problem Description
Defect (weakening of the catheter wall causing a balloon).Incidental finding on a chest x-ray.
 
Additional Manufacturer Narrative
Received one 6f double lumen pro-line for evaluation.The extensions were cut several inches above the hub to remove the luers and the lumen was trimmed short around the 14 cm mark.The lumen was ballooned and burst between the 9-10 cm depth markings.The burst area only impacted one of the two lumens.A guidewire test and cross sections of the lumen indicated that both lumens were obstructed.Flushing against resistance may have caused the lumen to balloon and burst.

Brand Name
6FX60CM DL PROLINE CT
Common Device Name
PRO-LINE CT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7578773
Report Number2518902-2018-00035
Device Sequence Number16735423
Product Code LJS
UDI-Device Identifier00884908094275
UDI-Public884908094275
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/27/2020
Device Model NumberMR28036221
Device Catalogue NumberMR28036221
Device Lot NumberMJKY890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer05/09/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR